# SDR SWAA2016072654256

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 33,997 hours, 15,559 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: A0249
- Condition: Faulty
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  ENGINE ANNUNCIATOR LIGHT CAME ON AND BOTH ALTERNATE LIGHTS CAME ON ELECTRONIC ENGINE CONTROLS.  MANY ERRONEOUS AIRSPEED AND ALTITUDE INDICATIONS.   R & R CAPTAINS PITOT PROBE IAW MM.
